# SDR SIMA20170221004

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,454 hours, 29,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL AFT EMERGENCY LT INOP. REMOVED AND REPLACED RT EXTERNAL AFT EMERGENCY LT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD AT THIS TIME.
